If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Conformal-Affine Connections

J. Levine
Proceedings of the National Academy of Sciences of the United States of America
Vol. 21, No. 3 (Mar. 15, 1935), pp. 165-167
Stable URL: https://www.jstor.org/stable/86742
Page Count: 3

You can always find the topics here!

Topics: Scalars, Tensors, Mathematical congruence, Equivalence relation, Curvature
Were these topics helpful?

Select the topics that are inaccurate.

  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Conformal-Affine Connections
Preview not available

Page Thumbnails

  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167